Martina Vrbová

  • Citations Per Year
Learn More
Acetaminophen overdose is the most frequent cause of acute liver injury. The main mechanism of acetaminophen toxicity has been attributed to oxidation of acetaminophen. The oxidation product is very reactive and reacts with glutathione generating acetaminophen-glutathione conjugate (APAP-SG). Although this conjugate has been recognized to be generally(More)
Samples of segmented polyurethanes differing in composition and in surface morphology were introduced into the left ventricles of hearts of goats for 72 h. After removal of the samples, their surface and the surface of the heart endothelium were evaluated visually with respect to the formation of thrombi. Differences in the interaction of the individual(More)
Acetaminophen (APAP) overdose causes liver injury, but in some cases it is associated also with renal impairment. While several studies exist in relation to acetaminophen nephrotoxicity, no reports have been published describing intracellular changes related to APAP nephrotoxicity in vitro. Because proximal tubular cells are considered to constitute a(More)
  • 1